# SDR GTIA2017061201979

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320*
- Aircraft serial: 7011
- Aircraft time: 1,971 hours, 903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN ODOR BETWEEN ROWS 17 - 23.  ODOR DISSIPATED WITH THE NR 2 PACK OFF. INSPECTED THE NR 1 & 2 ENGINES,  NO OIL LEAKS IAW TSM 05-50-00.    SOURCE OF ODOR WAS THE NR 2 PACK.
